Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have taken 100 mg. of Seroquel for three years.

I have taken 100 mg. of Seroquel for three years. The following are my symptoms and may be in part related to the Seroquel. I have times where I start to feel confused, overwhelmed, my fingers and arms move involuntarily, but the worst part is that I'm barraged with very painful emotions, during these times my balance is way off and I have fallen several times over the past year. I have recently found out that I have a genetic abnormality which over the years has led to bad side effects fro meds. Any thoughts
Thu, 11 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Should a 79 year old woman who had a stroke and may have dementia take 75 mg of seroquel? She has episodes of screaming and anger a eyes rolling, but is given zero quill to control her. She is in a nursing home. Her vision was affected by the stroke.

doctor1 MD

Have been trying several different medications trying to find right mix. Depression related to recent death husband and several other life situations that presented. Had been on Paxil for about 12 years and it wasn t enough when depression hit. (age 62 no health problems). Was on Paxil for PMS. Lexapro and trazodone both made me so manic. Only slept about 4 hours nightly. Presently taking Wellbutrinand it s working. Not as depressed and working through situation. Trazodone made me manic also. After 4 hours sleep woke and felt REM. Presently taking Wellbutrin XL and Seroquel 50 mg. any problems with combination? Yep, RN of 32 years but under MD care......you how we are. LOL!

doctor1 MD

i was released from a treatment center yesterday. my doage of seroquesl was incorrect last night, this morning this afternoon and tonight i had taken 100 mg instead of 200 mg. stressing out no sleep etc. wont have enough for two days. what should i do YYYY@YYYY

Loading Online Doctors....